Header menu link for other important links
X
Restricted distribution of quantum correlations in bilocal network
K MUKHERJEE, B PAUL,
Published in Springer New York LLC
2019
Volume: 18
   
Issue: 7
Abstract
Analyzing shareability of correlations arising in any physical theory may be considered as a fruitful technique of studying the theory. Our present topic of discussion involves an analogous approach of studying quantum theory. For our purpose, we have deviated from the usual procedure of assessing monogamous nature of quantum correlations in the standard Bell-CHSH scenario. We have considered correlations arising in a quantum network involving independent sources. Precisely speaking, we have analyzed monogamy of nonbilocal correlations by deriving a relation restricting marginals. Interestingly, restrictions constraining distribution of nonbilocal correlations remain same irrespective of whether inputs of the nodal observers are kept fixed (in different bilocal networks) while studying nonbilocal nature of marginal correlations. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.
About the journal
JournalData powered by TypesetQuantum Information Processing
PublisherData powered by TypesetSpringer New York LLC
ISSN1570-0755
Open AccessYes